# SDR SWAA2019052032856

- Difficulty date: May 17, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 63,736 hours, 37,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200079004
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT LIGHT LENS FELL OFF.  R&R LIGHT ASSEMBLY PER AMM.
